MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES
Model Number CDS0706-XTW
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Codes Dyspnea (1816); Mitral Valve Insufficiency/ Regurgitation (4451); Unspecified Tissue Injury (4559)
Date of Event 01/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4+ functional mitral regurgitation (mr), rotated heart, mitral annular calcification (mac) and thin leaflets for a mitraclip procedure.During the procedure, first mitraclip was implanted on medial side of anterior and posterior leaflet 2 (a2/p2) with minor reduction in the mr.Several attempts were made to place the second clip closer to the first clip, however due to the weak tissue, posterior leaflet was kept coming off, there was difficulty grasping and capturing the leaflets.It was decided to implant the second clip on the lateral side with no reduction in the mr.It was observed that there was a leaflet damage in the area of initial grasp.Imaging was difficult.Intra-aortic balloon pump (iabp) was inserted to the patient.Per the physician, leaflet damage was due to the patient pathology, frail body habitus and friable leaflets.The final mr was grade 4+.There were no adverse patient effects or clinically significant delays reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on the information reviewed, the reported difficult or delayed positioning (leaflet grasping and leaflet capture) and tissue injury appear to be related to patient morphology/pathology.The reported dyspnea and unchanged mr appear to be cascading effects of the tissue injury.Dyspnea, tissue injury and mr are listed in the instructions for use as known possible complications associated with the mitraclip procedures.The reported difficulty visualizing the clip appears to be related to patient anatomy.The reported hospitalization, unexpected medical intervention, and medication required were results of case specific circumstance.There is no indication of a product issue with respect to manufacture, design or labeling.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL NORTHPOINT REG 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24260845
Report Number2135147-2026-00631
Device Sequence Number9600073
Product Code NKM
UDI-Device Identifier05415067037381
UDI-Public(01)05415067037381(17)260604(10)50604A1085
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/04/2026
Device Model NumberCDS0706-XTW
Device Catalogue NumberCDS0706-XTW
Device Lot Number50604A1085
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STEERABLE GUIDE CATHETER.
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient SexUnknown